MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUERACTIVE Y-SITE GRIPPER PLUS W/ NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUERACTIVE Y-SITE GRIPPER PLUS W/ NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2965-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that fluid leaked from the base of the needleless connector site during use.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D5.Other operator of device: operator of device is unknown.E1.Initial reporter phone#: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: one sample was returned in used condition without original packaging.A visual inspection found that the sample was returned manipulated and without the needle cover.The sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.During the functional test it was detected that the distilled water did not pass through the sample.The failure mode was not confirmed, according with the result of the functional test the sample was occluded.No non-conformances were found during the dhr review.

Brand Name
DELTEC LUERACTIVE Y-SITE GRIPPER PLUS W/ NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18832526
Report Number9617604-2024-00199
Device Sequence Number7438918
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public(01)10610586027734(17)281203(10)4442223
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2965-24
Device Lot Number4442223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown